# SDR F3LA2014052701040

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 37,015 hours, 18,239 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 31,845 hours, 15,472 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1706903
- Part serial: AAB3001400
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,519 hours, 12,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG GEN FAILED IN FLIGHT, UNABLE TO RESET.  NR 2 ENG GEN FAILED IN FLIGHT, UNABLE TO RESET.  REPLACED NR 1 ENG IDG IAW AMM 24-21-51 PB 401.  OPERATIONS & LEAK CHECKED GOOD.  R & R NR 2 ENG IDG IAW AMM 24-21-57 PB 401.
